MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,SUPRA APL,LAL/ALT. P

Medline Industries, LP MEDLINE; DBD-MATTRESS,SYSTEM,SUPRA APL,LAL/ALT. P
Catalog Number MDT24SUPRAAPL
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "mattress not inflaing correctly.The mattress inflates every other divot".
 
Additional Manufacturer Narrative
The customer called with mattress not inflating correctly and stated the mattress inflates every other divot.The sample was received and medline attached the mattress to a known working pump; the mattress did not fully inflate all cells, and no obvious issues with the connections were found.The reported issue was confirmed, as it was clear that some of the cells were not fully inflated.A root cause was not identified in the record; the division trends the complaints quarterly and the rate is statistically in control for the product.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MATTRESS,SYSTEM,SUPRA APL,LAL/ALT. P
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joyce qiu
three lakes drive
northfield, IL 60093--275
MDR Report Key50671292
Report Number1417592-2026-33869
Device Sequence Number18700734
Product Code FNM
UDI-Device Identifier10080196372164
UDI-Public10080196372164
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24SUPRAAPL
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/30/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2023
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown